# SDR 03FDEA00016

- Difficulty date: January 11, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 801
- Aircraft time: 5,452 hours, 2,864 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, CYMX, RWY27, ECAM MEMO PAGE DISPLAYED WARNING THAT NR 1 REVERSER SYSTEM WAS PRESSURIZED.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A ENGINE NR 1 THRUST REVERSER INOP, THRUST (1 OR 2).  REVERSER DEACTIVATED IN FORWARD THRUST POSITION.  NR 1 THRUST REVERSER OPS CHECK GOOD PER A300 AMM 78-31-00-5.  RETURNED NR 1 THRUST REVERSER TO OPERATIONAL STATUS.
